# SDR ASOA20140927109

- Difficulty date: September 27, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 23,854 hours, 15,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, BOTH AFT EXTERIOR OVERWING EMERGENCY LIGHTS WERE DISCOVERED INOPERATIVE. MAINTENANCE R & R THE NR 4 EMERGENCY LIGHT BATTERY CHARGER ASSY WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
